IJPAM: Volume 89, No. 3 (2013)

TITCHMARSH'S THEOREM FOR THE JACOBI TRANSFORM
IN THE SPACE $\mathrm{L}^{2}_{(\alpha,\beta)}(\mathbb{R}^{+})$

R. Daher$^1$, H. Lahlali$^2$, M. El Hamma$^3$
$^{1,2,3}$Department of Mathematics
Faculty of Sciences Aïn Chock
University of Hassan II
Casablanca, MOROCCO


Abstract. Using a generalized translation operator, we obtain a generalization of Titchmarsh's theorem of the Jacobi transform for functions satisfying the $\psi$-Jacobi Lipschitz condition.

Received: April 12, 2013

AMS Subject Classification: 33C45, 43A90, 42C15, 44A20

Key Words and Phrases: Jacobi operator, Jacobi transform, generalized translation operator

Download paper from here.



DOI: 10.12732/ijpam.v89i3.4 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 3